Formalizing a non-linear Henkin quantifier
López-Escobar, E.
Fundamenta Mathematicae, Tome 138 (1991), p. 93-101 / Harvested from The Polish Digital Mathematics Library
Publié le : 1991-01-01
EUDML-ID : urn:eudml:doc:211877
@article{bwmeta1.element.bwnjournal-article-fmv138i1p9bwm,
     author = {E. L\'opez-Escobar},
     title = {Formalizing a non-linear Henkin quantifier},
     journal = {Fundamenta Mathematicae},
     volume = {138},
     year = {1991},
     pages = {93-101},
     zbl = {0737.03014},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv138i1p9bwm}
}
López-Escobar, E. Formalizing a non-linear Henkin quantifier. Fundamenta Mathematicae, Tome 138 (1991) pp. 93-101. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv138i1p9bwm/